# SDR DALA2020032301991

- Difficulty date: March 18, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 79,118 hours, 15,221 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON STRUT UPPER WEB I/B WIRING CUT OUT FOUND CRACKED AT NAC STA223 TO NAC STA235. (LP 1533329)
